# SDR AWXA0000829

- Difficulty date: November 1, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- Aircraft time: 55,550 hours, 45,869 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: 6573746
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, CORROSION FOUND AFTER REMOVAL OF SEALER ON THE SKIN AT STA 990, L25L, AFT CARGO COMP.  REMOVED DAMAGE IAW 737 SRM 53-30-3 FIG 1, FAB''D DOUBLER IAW 737 SRM  53-50-3 FIG 18, INSTALLED DOUBLER IAW 737 SRM 51-30-2.
